# SDR AALA202009299007

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 29,845 hours, 15,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100141075
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FOUND ROW 11 ABC HARNESS FOR EMERGENCY EXIT LIGHT IN AISLE BROKEN.  REMOVED AND REPLACED SET HARNESS, PER ESPM 20-33-50.
